Nonoscillatory solutions of the four-dimensional difference system

Došlá, Zuzana and Krejčová, Jana: Nonoscillatory solutions of the four-dimensional difference system. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 4. pp. 1-11. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_004_001-011.pdf

Download (136kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 4
Page Range: pp. 1-11
ISSN: 1417-3875
Uncontrolled Keywords: Négydimenziós differencia rendszer
Additional Information: Bibliogr.: 11. p.
Date Deposited: 2017. Jun. 13. 11:12
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42764

Actions (login required)

View Item View Item